# SDR 2001UALA00227

- Difficulty date: March 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 59,078 hours, 34,144 cycles
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 GROUND SPOILER PUNCTURED.  REMOVED SPOILER PER MM 27-61-01.  REMOVED DOUBLERS AND LOWER SKIN, REPAIRED SKIN PER GN MM 1-0-1-66, INSTALLED PANEL PER MM 27-61-01, AND RIG CHECKED PER MM 27-60-01.  OPERATIONS CHECK NORMAL.
